MathSciNet Relay Station
MathSciNet bibliographic data
MR787966 22E46 (22E30)
Stanke, Ronald J. Analytic uniformly bounded representations of ${\rm SU}(1,n+1)$. Trans. Amer. Math. Soc. 290 (1985), no. 1, 281–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement